1. Pacemaker dysfunction
2. The presence of hypokalemia
3.The effectiveness of the furosemide
4.An impending myocardial infarction (MI)
This cardiac rhythm is normal sinus rhythm with unifocal premature ventricular complexes (PVCs). PVCs may be insignificant, or they may occur with myocardial ischemia or MI; heart failure; hypokalemia; hypomagnesemia; medications; stress; nicotine, caffeine, or alcohol intake; infection; trauma; or surgery. This client is receiving furosemide, a diuretic that causes the excretion of potassium. The most likely cause of the PVCs in this client is hypokalemia. Option 3 is an incorrect interpretation. The question presents no data indicating that this client has a pacemaker or has signs or symptoms of an impending MI.
192.A client has just taken a dose of trimethobenzamide hydrochloride (Tigan). Which finding indicates that this client has had a therapeutic response to the medication?
1. Relief of constipation
2. Decrease in heartburn
3.Absence of abdominal pain
4.Relief of nausea and vomiting
Trimethobenzamide hydrochloride (Tigan) is an antiemetic agent used to treat nausea and vomiting. The other options are not related effects of the medication.